RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 14, Number 2  


Yulij Sergeevich Ilyashenko
A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko
173
Generic fast diffusion for a class of non-convex Hamiltonians with two degrees of freedom
Abed Bounemoura, Vadim Kaloshin
181
Finitely-additive measures on the asymptotic foliations of a Markov compactum
Alexander I. Bufetov
205
Signatures of branched coverings and solvability in quadratures
Yuri Burda, Ascold Khovanskii
225
On quadrilateral orbits in complex algebraic planar billiards
Alexey Glutsyuk
239
Translation numbers define generators of $F_k^+\to\mathrm{Homeo}_+(\mathbb S^1)$
Tatiana Golenishcheva-Kutuzova, Anton Gorodetski, Victor Kleptsyn, Denis Volk
291
Complete system of analytic invariants for unfolded differential linear systems with an irregular singularity of Poincaré rank $k$
Jacques Hurtubise, Caroline Lambert, Christiane Rousseau
309
Physical measures for nonlinear random walks on interval
V. Kleptsyn, D. Volk
339
Asymptotic properties of Arnold tongues and Josephson effect
A. Klimenko, O. Romaskevich
367
On the higher ergodic theory of certain non-discrete actions
Julio C. Rebelo
385
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019